# SDR SWIA2012021429658

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 19,074 hours, 11,648 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5170, RECEIVED EMERGENCY LIGHTS ON STATUS MESSAGE.  REPLACED JB11PCB5.
